# SDR IPXA2022101487136

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,085 hours, 15,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR EXIT SIGN FELL OFF DURING TAXI AFTER LANDINGFOUND BOTH RETAINERS (BOTTOM , PUSH IN BROKE REMOVED & RPELACED BOTH REAINTERS & REINSTALLED EXIT SIGN COVER REF AMM 33 27 05 ESR IPC 33 27 01 05 ITEM 160
